Alert archive / Florida / River Flood Warnings in 2014
River Flood Warning 19, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Mar 19, 2014, 4:14 AM EDT for Taylor County, Florida. It took effect at Mar 19, 2014, 4:21 AM EDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Mar 19, 2014, 4:14 AM EDT (08:14 UTC)
- In effect from
- Mar 19, 2014, 4:21 AM EDT
- Expired
- Mar 22, 2014, 10:44 AM EDT
- In force
- 3 days
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Taylor County, FL
The radar
The Tallahassee radar (KTLH), 60 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Econfina River near Perry (CR 655) (ECOF1).
- Action stage
- 23 ft
- Minor stage
- 24.5 ft
- Moderate stage
- 25.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02326000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
058 WGUS42 KTAE 190814 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 414 AM EDT WED MAR 19 2014 ...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... ECONFINA RIVER NEAR PERRY (CR 655) AFFECTING TAYLOR COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC123-200814- /O.NEW.KTAE.FL.W.0019.140319T0821Z-000000T0000Z/ /ECOF1.1.ER.140319T0821Z.140319T0900Z.000000T0000Z.UU/ 414 AM EDT WED MAR 19 2014 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLOOD WARNING FOR THE ECONFINA RIVER NEAR PERRY (CR 655). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 3:00 AM WEDNESDAY THE STAGE WAS 11.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * IMPACT...AT 11.0 FEET...WATER HAS BEGUN TO CROSS SECONDARY GRADED ROADS AROUND CR 655 AND IS FLOODING THE WAYSIDE PARK AND BOAT RAMP ADJACENT TO HIGHWAY 98. HIGHWAY 98 IS NOT AFFECTED. && LAT...LON 3030 8370 3024 8383 3009 8396 3005 8389 3026 8356 3030 8354 $$
7 follow-up statements
505 WGUS82 KTAE 191413 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1013 AM EDT WED MAR 19 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... ECONFINA RIVER NEAR PERRY (CR 655) AFFECTING TAYLOR COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC123-201413- /O.CON.KTAE.FL.W.0019.000000T0000Z-000000T0000Z/ /ECOF1.1.ER.140319T1000Z.140319T1300Z.000000T0000Z.UU/ 1013 AM EDT WED MAR 19 2014 THE FLOOD WARNING CONTINUES FOR THE ECONFINA RIVER NEAR PERRY (CR 655). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM WEDNESDAY THE STAGE WAS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * IMPACTS...11.0 FEET...WATER HAS BEGUN TO CROSS SECONDARY GRADED ROADS AROUND CR655 AND IS FLOODING THE WAYSIDE PARK AND BOAT RAMP ADJACENT TO HIGHWAY 98. HIGHWAY 98 IS NOT AFFECTED. && LAT...LON 3030 8370 3024 8383 3009 8396 3005 8389 3026 8356 3030 8354 $$
857 WGUS82 KTAE 200120 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 920 PM EDT WED MAR 19 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... ECONFINA RIVER NEAR PERRY (CR 655) AFFECTING TAYLOR COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC123-210120- /O.CON.KTAE.FL.W.0019.000000T0000Z-000000T0000Z/ /ECOF1.1.ER.140319T1000Z.140320T0000Z.000000T0000Z.UU/ 920 PM EDT WED MAR 19 2014 THE FLOOD WARNING CONTINUES FOR THE ECONFINA RIVER NEAR PERRY (CR 655). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM WEDNESDAY THE STAGE WAS 11.1 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 11.0 FEET. && LAT...LON 3030 8370 3024 8383 3009 8396 3005 8389 3026 8356 3030 8354 $$
189 WGUS82 KTAE 201518 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1118 AM EDT THU MAR 20 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... ECONFINA RIVER NEAR PERRY (CR 655) AFFECTING TAYLOR COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC123-211518- /O.CON.KTAE.FL.W.0019.000000T0000Z-000000T0000Z/ /ECOF1.1.ER.140319T1000Z.140320T1400Z.000000T0000Z.UU/ 1118 AM EDT THU MAR 20 2014 THE FLOOD WARNING CONTINUES FOR THE ECONFINA RIVER NEAR PERRY (CR 655). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM THURSDAY THE STAGE WAS 11.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * IMPACTS...AT 11.0 FEET...WATER HAS BEGUN TO CROSS SECONDARY GRADED ROADS AROUND CR655 AND IS FLOODING WAYSIDE PARK AND BOAT RAMP ADJACENT TO HIGHWAY 98. HIGHWAY 98 IS NOT AFFECTED. && LAT...LON 3030 8370 3024 8383 3009 8396 3005 8389 3026 8356 3030 8354 $$
120 WGUS82 KTAE 210158 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 958 PM EDT THU MAR 20 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... ECONFINA RIVER NEAR PERRY (CR 655) AFFECTING TAYLOR COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC123-220158- /O.CON.KTAE.FL.W.0019.000000T0000Z-000000T0000Z/ /ECOF1.1.ER.140319T1000Z.140320T1400Z.000000T0000Z.UU/ 958 PM EDT THU MAR 20 2014 THE FLOOD WARNING CONTINUES FOR THE ECONFINA RIVER NEAR PERRY (CR 655). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM THURSDAY THE STAGE WAS 11.1 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 11.0 FEET. && LAT...LON 3030 8370 3024 8383 3009 8396 3005 8389 3026 8356 3030 8354 $$
979 WGUS82 KTAE 211441 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1041 AM EDT FRI MAR 21 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... ECONFINA RIVER NEAR PERRY (CR 655) AFFECTING TAYLOR COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC123-221441- /O.CON.KTAE.FL.W.0019.000000T0000Z-000000T0000Z/ /ECOF1.1.ER.140319T1000Z.140320T1400Z.000000T0000Z.UU/ 1041 AM EDT FRI MAR 21 2014 THE FLOOD WARNING CONTINUES FOR THE ECONFINA RIVER NEAR PERRY (CR 655). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM FRIDAY THE STAGE WAS 11.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * IMPACT...AT 11.0 FEET...WATER HAS BEGUN TO CROSS SECONDARY GRADED ROADS AROUND CR655 AND IS FLOODING THE WAYSIDE PARK AND BOAT RAMP ADJACENT TO HIGHWAY 98. HIGHWAY 98 IS NOT AFFECTED. && LAT...LON 3030 8370 3024 8383 3009 8396 3005 8389 3026 8356 3030 8354 $$
481 WGUS82 KTAE 220205 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1005 PM EDT FRI MAR 21 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON COUNTIES OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC039-073-230205- /O.EXT.KTAE.FL.W.0011.000000T0000Z-140325T0000Z/ /CONF1.2.ER.140318T1000Z.140320T2200Z.140324T1800Z.NO/ 1005 PM EDT FRI MAR 21 2014 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12). * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM FRIDAY THE STAGE WAS 38.2 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 36.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY EARLY AFTERNOON. * IMPACT...AT 38.5 FEET...COUNTY HIGHWAY 12 MAY BECOME CLOSED TO VEHICULAR TRAFFIC. && LAT...LON 3069 8432 3064 8433 3058 8439 3056 8436 3068 8422 $$ FLC039-073-230205- /O.EXT.KTAE.FL.W.0012.000000T0000Z-000000T0000Z/ /HVNF1.2.ER.140319T0405Z.140321T1331Z.000000T0000Z.NO/ 1005 PM EDT FRI MAR 21 2014 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR HAVANA (US 27). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:45 PM FRIDAY THE STAGE WAS 27.4 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 26.6 FEET BY SUNDAY MORNING. && LAT...LON 3058 8439 3049 8443 3047 8448 3043 8447 3047 8438 3056 8436 $$
471 WGUS82 KTAE 221444 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1044 AM EDT SAT MAR 22 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN FLORIDA... ECONFINA RIVER NEAR PERRY (CR 655) AFFECTING TAYLOR COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC123-221514- /O.CAN.KTAE.FL.W.0019.000000T0000Z-140322T1444Z/ /ECOF1.1.ER.140319T1000Z.140320T1400Z.140322T1200Z.UU/ 1044 AM EDT SAT MAR 22 2014 THE FLOOD WARNING IS CANCELLED FOR THE ECONFINA RIVER NEAR PERRY (CR 655). * AT 9:00 AM SATURDAY THE STAGE WAS 10.9 FEET. * FLOOD STAGE IS 11.0 FEET. && LAT...LON 3030 8370 3024 8383 3009 8396 3005 8389 3026 8356 3030 8354 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Mar 19, 3:32 AM EDT, 42 minutes earlier.
Area forecast discussion, Mar 19, 3:32 AM EDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 332 AM EDT Wed Mar 19 2014 .Near Term [Through Today]... The large scale pattern overnight shows that upper level wave continue to lift newd over NE Conus resulting in flow over SE region shifting from weak ridging to increasingly zonal. At surface...weak high pressure moving Ewd across the Nrn Gulf region. RAP13 soundings show that area PWATS have dropped to AOB 0.5 inches with moisture limited to H9 and below with little change thru the day. So enough residual soil moisture remains from recent rains that when combined with light winds have generated areas of low stratus or fog. During the day...CAM/Local confidence tool guidance show that low cigs will be slow to burn off especially across GA counties closest to eroding wedge. Looking upstream...deep surface low lifts from Plains to upper Midwest. Trailing dry cold front begins the day extending SSW across MS Valley into ERN most TX. By sundown...aided by weak shortwave...low ejects further Newd with Srn tail of front across Cntrl AL. Main impact of approaching front will be to place local area increasingly in the warm sector and boost aftn highs to the low 70s Nrn tier counties to the mid 70s elsewhere. .Short Term [Tonight Through Friday]... The short term will feature a period of quiet weather and seasonable temperatures. The cool wedge that has been in place will be completely scoured out by tonight as a dry cold front approaches from the west. With a little bit of wind ahead of the front, expect temperatures to remain in the mid to upper 40s. The dry cold front will move into the region and dissipate on Thursday. There's only a shot of drier air behind this front as all the cooler air stays well to the north. After a few morning clouds, expect a mostly sunny day on Thursday with highs warming into the mid to upper 70s. On Thursday night, high pressure will build over the region. With calm winds and clear skies, expect temperatures to drop off into the lower 40s inland, with a few pockets of upper 30s possible across Southeastern Alabama. The warm up will be quick on Friday as sunny skies prevail with highs likely reaching the upper 70s with a few 80 degree readings expected in the Southeast Florida Big Bend and even up into South Central Georgia. .Long Term [Friday Night Through Wednesday]... The upper-level pattern will remain zonal into the weekend. Expect high pressure to dominate with highs in the upper 70s and lows in the 50s. By Sunday the first real threat of rain emerges as a surface front extends from the NE CONUS down through our CWA. Chances for rain will be best Sunday into Monday morning with even a chance for isolated thunderstorms in the forecast. Temperatures on the backside of the front will not be all that different from the previous few days, approximately 10 degrees cooler for max and min temps. && .Aviation...[Through 06Z Thursday]... Low cigs and vsbys have settled in across the area, with IFR cigs and MVFR vsbys expected at terminals. VFR by 14z at ECP...elsewhere MVFR cigs may linger to 15Z-16Z. After 16Z expect VFR thru 06Z. Winds will remain light...less than 10 kts through the period. && .Marine... Seas are finally beginning to trend down this morning. Light winds are expected across the marine area into Thursday. A brief increase is anticipated Thursday night behind a cold front. High pressure builds back over the waters by Friday, creating light winds and low seas for much of the weekend. && .Fire Weather... High pressure with drier air will dominate the local region today. The approach of a weak cold front tonight will bring a warmer airmass later today. However...lingering low level moisture will offset this warmer and drier airmass keeping RH above critical red flag levels. In the wake of this front...the airmass dry out on Thursday with minimum RH in the mid 20s over AL and GA and around 30s over inland north FL. The airmass will further dry out on Friday with red flag humidities possible before moistening up again during the weekend. && .Hydrology... River flooding continues across the Florida Panhandle, Florida Big Bend and extreme Southern Georgia. While most of the flashier creeks and streams have crested and are gradually falling, several rivers are still rising, notably the Ochlockonee. Fortunately, there will be a relatively dry period through at least Sunday that will allow all but the Suwannee River to be in a period of recession after Friday. The Apalachicola River will reach flood stage at Blountstown later today due to increased releases from Woodruff near 41kcs. This will likely push Blountstown to a crest near 16 feet by late tonight or early Thursday morning. The Ochlockonee River continues to rise with Thomasville likely to crest in the next 12 to 24 hours. Concord and Havana are looking at crests very late Thursday or on Friday possibly in the moderate flood category. Drawdowns continue on Lake Talquin to handle the increased inflows. With Bloxham expected to remain below flood stage, further crests downstream on the Ochlockonee River should stay in the action stage (Smith Creek). The Withlacoochee River above Valdosta continues to rise and should crest around 16 feet early on Thursday morning. Increased flows down the Little River will likely push the US-84 gage on the Withlacoochee to minor flood stage, but flows should not be sufficient enough to result in flood stages being met further down the Withlacoochee River at Pinetta. The Econfina and Steinhatchee Rivers continue to rise. With 4 to 6 inches of rain falling across the headwaters of these rivers with this event, expect these slow draining rivers to remain elevated through the weekend. Flood warnings will likely be needed later today for the Econfina and extended for the Steinhatchee River which could crest around 15 feet in the coming days. For the Suwannee, as runoff comes down the Upper Suwannee and Withlacoochee over the next several days, rises are expected for the Middle and Lower Suwannee points. Flood stages are not anticipated to be met at this time as there doesn't appear to be enough water in the system to get river stages high enough. However, action stages are certainly possible from Dowling Park southward to Wilcox over the next several days. For the latest river stages and forecasts, please visit: water.weather.gov/ahps2/index.pho?wfo=tae && .Preliminary Point Temps/PoPs... Tallahassee 76 47 78 43 79 / 0 0 0 0 0 Panama City 68 52 74 49 74 / 0 0 0 0 0 Dothan 74 49 75 41 76 / 0 0 0 0 0 Albany 74 48 75 41 77 / 0 0 0 0 0 Valdosta 74 48 79 43 80 / 0 0 0 0 0 Cross City 76 45 78 45 80 / 0 0 0 0 0 Apalachicola 67 50 71 49 72 / 0 0 0 0 0 && .TAE Watches/Warnings/Advisories... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...BLOCK SHORT TERM...GODSEY LONG TERM...HARRIGAN AVIATION...BLOCK MARINE...GODSEY FIRE WEATHER...BLOCK HYDROLOGY...GODSEY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 9:34 PM EDT | River Flood Warning | TAE | Holmes, Washington | 48 hr |
| Mar 18, 9:34 PM EDT | River Flood Warning | TAE | Walton | 5 days |
| Mar 19, 4:01 AM EDT | Areal Flood Warning | TAE | Dixie, Taylor | 24 hr |
| Mar 19, 10:53 AM EDT | Rip Current Statement | TAE | Bay, Gulf | 13 hr |
Nearby
River Flood Warnings in Florida, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.